# SDR IPXA2574599

- Difficulty date: July 3, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- Aircraft time: 27,330 hours, 18,862 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N31316
- Condition: Damaged
- Location: Bs 1360 S9r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, UPPER FUSELAGE EXTERNAL SKIN HAS LIGHTNING STRIKE IN RT SIDE AT BS 1360 ABOVE STRINGER 9R.  REMOVED DAMAGE AND REPAIRED IAW EA 120897IR/EO B757-5330-48001-1 FABRICATED AND INSTALLED REPAIR DOUBLER AND INTERNAL TEARSTRAP DOUBLER IAW EA/EO.
